# SDR UALA2011012500404

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,601 hours, 20,910 cycles
- Engine: Pwa PW2040
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 18550000
- Part serial: 438
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START, TRIED 3 TIMES. 2 MORE ATTEMPTS. EGT 770, RPM 20. NO LRU'S FAULTED ON APU CONTROLLER. ACFT REROUTED NON-ETOPS TO BASE FOR FIX. REPLACED APU BATTERY AND APU BATTERY CHARGER IAW MM.
